EconPapers    
Economics at your fingertips  
 

Cycles, Steady States and Sunspot Equilibrium in Models with Memory

Wilfredo Maldonado ()

Brazilian Review of Econometrics, 2000, vol. 20, issue 2

Abstract: In this paper I provide necessary and sufficient conditions for the existence of Markovian sunspot equilibrium around a cycle or multiple steady states in models with lagged variables. These conditions are numerically tested in three endogenous growth models and it is shown the non-existence of these stochastic equilibria in a neighborhood of the cycle or multiple steady states.

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/2757 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:20:y:2000:i:2:a:2757

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-22
Handle: RePEc:sbe:breart:v:20:y:2000:i:2:a:2757